# SDR ASOA20140526044

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 30,672 hours, 23,421 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUEL VENTING FROM RT WING ON TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE RT WING FLAPPER VALVE.  OPS CHECKS WERE GOOD.
